American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Dragos Ghioca and Thomas Scanlon. Density of orbits of endomorphisms of abelian varieties. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Cristian Virdol. Titchmarsh divisor problem for abelian varieties of types I, II, III, and IV. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] De-Qi Zhang. $n$-dimensional projective varieties with the action of an abelian group of rank $n-1$. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Rachel Pries and Douglas Ulmer. Arithmetic of abelian varieties in Artin-Schreier extensions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Yuri G. Zarhin. Two-dimensional families of hyperelliptic Jacobians with big monodromy. Trans. Amer. Math. Soc. 368 (2016) 3651-3672.
Abstract, references, and article information   
View Article: PDF

[6] Shu Kawaguchi and Joseph H. Silverman. Dynamical canonical heights for Jordan blocks, arithmetic degrees of orbits, and nef canonical heights on abelian varieties. Trans. Amer. Math. Soc. 368 (2016) 5009-5035.
Abstract, references, and article information   
View Article: PDF

[7] Armand Brumer and Kenneth Kramer. Paramodular abelian varieties of odd conductor. Trans. Amer. Math. Soc. 366 (2014) 2463-2516.
Abstract, references, and article information   
View Article: PDF

[8] Dragos Ghioca. The isotrivial case in the Mordell-Lang Theorem. Trans. Amer. Math. Soc. 360 (2008) 3839-3856. MR 2386248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Maria Sabitova. Root numbers of abelian varieties. Trans. Amer. Math. Soc. 359 (2007) 4259-4284. MR 2309184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nils Bruin and E. Victor Flynn. Towers of 2-covers of hyperelliptic curves. Trans. Amer. Math. Soc. 357 (2005) 4329-4347. MR 2156713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pavlos Tzermias. Low-degree points on Hurwitz-Klein curves. Trans. Amer. Math. Soc. 356 (2004) 939-951. MR 1984462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. A. Coutsias and N. D. Kazarinoff. The approximate functional formula for the theta function and Diophantine Gauss sums. Trans. Amer. Math. Soc. 350 (1998) 615-641. MR 1443869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Everett W. Howe. Principally polarized ordinary abelian varieties over finite fields . Trans. Amer. Math. Soc. 347 (1995) 2361-2401. MR 1297531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. V. Flynn. An explicit theory of heights . Trans. Amer. Math. Soc. 347 (1995) 3003-3015. MR 1297525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Grant. Integer points on curves of genus two and their Jacobians . Trans. Amer. Math. Soc. 344 (1994) 79-100. MR 1184116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Daniel M. Gordon and David Grant. Computing the Mordell-Weil rank of Jacobians of curves of genus two . Trans. Amer. Math. Soc. 337 (1993) 807-824. MR 1094558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. W. Masser. Specializations of finitely generated subgroups of abelian varieties . Trans. Amer. Math. Soc. 311 (1989) 413-424. MR 974783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert M. Kuhn. Curves of genus $2$ with split Jacobian . Trans. Amer. Math. Soc. 307 (1988) 41-49. MR 936803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] B. Dodson. The structure of Galois groups of ${\rm CM}$-fields . Trans. Amer. Math. Soc. 283 (1984) 1-32. MR 735406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia